# SDR MALA020241

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 11,089 hours, 12,448 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 2775 LT ENGINE OIL PRESSURE FLUCTUATION ALONG WITH CWP LIGHT CAME ON INFLIGHT.  LT PROP OR PSI AND TEMP WERE OK.  NO SIGNS OF OIL LEAKS NOTED FROM CABIN WINDOW.  ENGINE SHUTDOWN IN FLIGHT.  QRH COMPLETE.  MAINTENANCE PERFORMED ALL PROPER MAINT PROCEDURES.  REPLACEMENT OF LEFT GENERATOR BB AXIS SEAL AND COMPLETED EO 71073 FROM GE, ALL PROCEDURES COMPLIED WITH.  LEAK AND OPS CHECK GOOD.
